The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (362 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 2, 2018, pp. 811–838
DOI: 10.4171/RMI/1004

Published online: 2018-05-28

Norm convolution inequalities in Lebesgue spaces

Erlan Nursultanov, Sergey Tikhonov[1] and Nazerke Tleukhanova

(1) Centre de Recerca Matemática, Bellaterra, Spain, ICREA, Barcelona, Spain, and Universitat Autònoma de Barcelona, Spain

We obtain upper and similar lower estimates of the ($L_p, L_q$) norm for the convolution operator. The upper estimate improves on known convolution inequalities. The technique to obtain lower estimates is applied to study boundedness problems for oscillatory integrals.

Keywords: Convolution, Young–O’Neil inequality, oscillatory kernels

Nursultanov Erlan, Tikhonov Sergey, Tleukhanova Nazerke: Norm convolution inequalities in Lebesgue spaces. Rev. Mat. Iberoam. 34 (2018), 811-838. doi: 10.4171/RMI/1004